# SDR AALA202206067087

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737
- Aircraft serial: 31250
- Aircraft time: 16,692 hours, 6,905 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR OFF TRACK. RE-INSTALLED DOOR IN TRACK. OPERATIONAL CHECK NORMAL PER AMM 25-40-15.
